New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
bella007 - November 28

Hi I am 41 yrs old and have been braking out with acne more or less for the past 6 yrs , is there a relation to fibro??

 

JJ1 - November 28

I haven't heard of this as a symptom, but it does seem that your body goes through a lot of weird inexplicable changes with FMS. The acne could be related to another side effect of FMS, like difficulty handling stress.

 

teresat - November 28

I'm 47 & have already gone through "the change"! Iam brreaking out on my chin worse than I did as a teenager!! I wondered the samething or is it a side effect of some of my meds!!!

 

CarrieLee - December 13

Bump!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question